# SDR 20000413SH063

- Difficulty date: March 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N9238Y
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414023
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Cracked
- Location: Prop Governor
- Part time: 1,585 hours
- Component: Governor, Hartzl
- Component part number: V2L
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT DRIVE END OF BASE.   (X)
